# SDR CA960424018

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Piston Seal
- Part number: BU10602
- Condition: Leaking
- Location: Prop
- Component: Hartzl
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)SLIGHT OIL TRACE AFT OF PROP SPINNER . PISTON SEAL REPLACED
